Am I bleeding because of my hymen or the use of Postinor 2?


Q: I had sex for the first time two days after my period finished (he didn't go in the whole way and he pulled out before ejaculating). In lieu of using a condom, I took Postinor 2. A week later, I had sex again (but again, it didn't go in the whole way and no ejaculation). Immediately after, I started to bleed. I first assumed it was my hymen but the blood was brown/red and had not subsided the next morning. It is now the next afternoon and I'm uncertain as to what has me bleeding. Whether its the Postinor 2 effecting on my body, whether its my hymen bleeding away slowly, or if it is my period two weeks early (perhaps brought on by taking the pill). One thing I hope is I am not pregnant. Please, what has me bleeding? Thank you.

Symptoms:  Brownish/red blood coming from vagina, cramps

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Dear Sir I am recently married on last sunday and enjoying sexual life happily but from the day i am doing sex 4...

Q: I just sex for the first time about 48 hours ago. I bled from the tearing of the hymen. It has not bled since that ni...

Q: Hi recently took a girl back to my room we never had sex at any stage however. We both rubbed our genitals with no pe...

Q: Days after having sex with my girl . I have bladder pain and I use the restroom frequently . The first time this happ...

Q: Hi i am 20 years old i had sex first time but with protection with condom and also i am living with my friends as i a...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon